GENERAL MATHEMATICS

Vol. 14, no. 3  Contents


Dumitru Acu --
On the sixtieth birthday of Associated Professor Ph. D. Silviu Craciunas

S. Elumalai, R. Vijayaragavan --
Farthest Points in Normed Linear Spaces

Ioan Tincu --
On the means of sequences


Nazir Ahmad Mir, Arif Rafiq, Farooq Ahmad --
Weighted Ostrowski Type Inequality For Differentiable Mappings whose first derivations belong Linfinity (a,b)

Amelia Bucur --
About the Second-Order Equation with Variable Coefficients

B.A. Frasin --
Angular estimates of analytic functions defined by Carlson - Shaffer linear operator

Dumitru Acu --
Two diophantine equations

B.A. Frasin, G. Murugusundaramoorthy, N. Mageshand --
Integral Means and fractional calculus for comprehensive family of univalent functions with negative coefficients

Arif Rafiq --
Fixed Points of Ciric Quasi-contractive Operators in Generalized Convex Metric Spaces

Arif Rafiq, Nazir Ahmad Mir, Farooq Ahmad --
Weighted Ostrowski Type Inequality for Differentiable Mappings whose first derivatives belong to Lp(a,b)

Ion Marian Olaru, Vasilica Olaru --
The multipoint model of the nuclear reactor dynamics, via weakly Picard operator

[Journals Homepage]